Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bactrim suspension side effects

Premium Questions

Dr. Panagiotis Zografakis MD

Hello Im currently taking bactrim ds for UTI or Possibly prostate infection and augmentin for developing dry cough that I am starting to get from a flu that I just had . I am leaving on vacation next ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Shuba Hariprasad MD

How long would it take for me to have a reaction to bactrim ... View answer

Answered by : Dr. Shuba Hariprasad ( General & Family Physician)
Dr. Rajkishori Godhi MD

for two days before stopping due to severe headaches and stomach/ abdominal pain . I was given Bactrim then, which I had taken 3 years ago briefly without incident. However , after 4 doses of Bactrim, my ... View answer

Answered by : Dr. Rajkishori Godhi ( ENT Specialist)
Dr. Chobufo Ditah MD

My frend has taken Bactrim DS for a week for mastoiditis ands enveloped a severe rash and fever 24 hrs ago. Her MD is not available this weekend. I am a retired MD and have an active license would ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.  Ratnakar Kini MD

Hello, I recently ( within the last 3 weeks) had a reaction to Bactrim . Was pretty sick. In turn Either a stone or whatever is was ticked off my liver , my enzymes are elevated...My bilirubin up to 3 ... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)

Public Forum Discussions

Dr. Ivo Ditah MD

I took Bactrim last year for an infected cyst and had no problem. I had another infected cyst had it lanced and was prescribed Bactrim again. The first night I took it was very sick to my stomach. The next ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Karan Shekar MD

doctor has prescribed Bactrim, which ive taken beforemwith no problem. But the pharmacy just filled the prescription for Bactrim with SMZ-TMP DS instead. Are any of its active or imactive imgredients likely... View answer

Answered by : Dr. Karan Shekar ( General & Family Physician)
Dr. Gaurav Patel MD

Hi , my 3 yr old daughter had high temperature of 102.. and Dr. prescribed Meftal P suspension for her. Then her temperature reduced. But she have some small red rashes on her body. Is it side effect ... View answer

Answered by : Dr. Gaurav Patel ( Dermatologist)
Dr. Dilip.Shah. MD

i have taken zental(albendazole suspension 10 ml. ) some minutes before but now it started iching in my skin. i am worried if anything went wrong like drug reaction. i want to know to know if anything ... View answer

Answered by : Dr. Dilip.Shah. ( Anesthesiologist)
Dr. JItendra Sharma MD

.Fever crosses 104 so it caused fits. We are giving Crocin suspension DS 4 ML/4 hrs once.But fever not getting reduced. So shall we proceed to give the Meftal syrup? will it cause any side... View answer

Answered by : Dr. JItendra Sharma ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD

Dr.  Aarti Abraham MD

No there is no such side effect.